# SDR USAA2009061991524

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 55,678 hours, 37,744 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645166A
- Part serial: MA10784
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - LARGE AREA OF DELAMINATION ON UPPER SURFACE OF NR 6 SPOILER TRAILING EDGE BETWEEN CENTER HINGE POINTS.  REPLACED NR 6 SPOILER IAW B737 AMM 27-61-11.
